# SDR DALA13023140952

- Difficulty date: May 15, 2013
- Submitted: May 17, 2013
- Operation: Air carrier
- Aircraft: N952DL
- Make and model: Doug MD-88
- Aircraft serial: 49883
- Aircraft time: 61,738 hours, 45,847 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 1345-1380
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION, LEVEL 2 CORROSION WAS FOUND ON LONGERON 24 LT FROM STA Y= 1345 TO Y=1380. LONGERON 24 LT WAS REPLACED BETWEEN, Y=1338-1429, IAW SRM 51-30-2 AND 51-30-5 DUE TO EXFOLIATION CORROSION.
